Back to Ask the Diabetes Team Ask the Diabetes Team

From Hebron, Kentucky, USA:

My 61 year old husband has had diabetes for 22 years (is now on insulin) and also has high blood pressure along with trouble with his eyes. The doctor has him on an ACE inhibitor, a blood pressure medication, and a water pill. Could these medicines affect his eyes? It seems that he has had more leakage in his right eye since he has been on the ACE inhibitor.


Clinically, the medications that you mention will not contribute to your husband's retinopathy. The reason that your husband is experiencing more leakage is more directly related to the progression of his eye disease due to his diabetes and from a probable history of poor control as evidenced by the need to be placed on insulin.


Original posting 8 Aug 2001
Posted to Complications


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:24
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.